Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

+44-77-2385-9429

Mathematica Eterna : Citations & Metrics Report

Articles published in Mathematica Eterna have been cited by esteemed scholars and scientists all around the world. Mathematica Eterna has got h-index 11, which means every article in Mathematica Eterna has got 11 average citations.

Following are the list of articles that have cited the articles published in Mathematica Eterna.

  2024 2023 2022 2021 2020 2019 2018 2017

Total published articles

36 36 20 26 15 2 23 36

Conference proceedings

0 0 0 0 0 0 0 0

Citations received as per Google Scholar, other indexing platforms and portals

109 161 184 183 194 184 176 129
Journal total citations count 1892
Journal impact factor 4.13
Journal 5 years impact factor 4.25
Journal cite score 3.35
Journal h-index 11
Journal h-index since 2019 10
Important citations (1006)

dugassa t, file g, aga t. stable numerical method for singularly perturbed boundary value problems with two small parameters. ethiopian journal of education and sciences. 2019;14(2):9-27.

basha pm, shanthi v. fitted mesh method for a weakly coupled system of singularly perturbed reaction–convection–diffusion problems with discontinuous source term. ain shams engineering journal. 2016 jul 9.

syam mi. the solution of cahn-allen equation based on bernoulli sub-equation method. results in physics. 2019 jun 9:102413.

كروم, رامز, انجرو, سامي, جندي, كلوديا. إيجاد حلول تامة لمعادلة burger's-huxley المعممة ذات الأمثال الثابتة بطريقة منشور المعدلة. مجلة جامعة تشرين للبحوث والدراسات العلمية-سلسلة العلوم الأساسية. 2018 nov 14;40(5).‎

taghizadeh n, foumani mn, rasht i. complex solutions of the time fractional gross-pitaevskii (gp) equation with external potential by using a reliable method. applications and applied mathematics. 2016 dec 1;11(2):943-56.

yusuf a, inc m, aliyu ai, baleanu d. optical solitons possessing beta derivative of the chen-lee-liu equation in optical fiber. frontiers in physics. 2019;7:34.

al-ghafri ks. analytic solutions of the thomas equation by generalized tanh and travelling wave hypothesis methods. international journal of applied mathematics research. 2013 apr 1;2(2):274.

singh d, jain r. the fractional integral operator and i-function.

姚婷, 邓磊, 杨明歌. 多值映象在锥矩度量空间中不动点的存在性定理 ①. rn. 2016;1:r3.

pagidi mr, manchala r. coincidence and common fixed point results in generalized cone b-metric spaces under expansive type conditions. the journal of analysis. 2018 jun 1;26(1):163-71.

auwalu a, hınçal e. common fixed point theorems for three mapsin cone pentagonal metric spaces. european journal of pure and applied mathematics. 2017 apr 20;10(3):473-87.

maheshwari ju, anbarasan a. nav view search.

maheswari d, ravichandran m. ijmtt call for paper november-2019 ugc approved journal in 2017.

al-muhiameed zi, mostefaoui z, bousselsal m. coincidence and common fixed point theorems for (ψ, φ)-weakly contractive mappings in rectangular b-metric spaces. electronic journal of mathematical analysis and applications. 2018 jul;6(2):211-20.

alecsa cd. fixed point theorems for generalized contraction mappings on b-rectangular metric spaces. studia universitatis babes-bolyai, mathematica. 2017 jan 1;62(4).

bhutia jd, tiwary k. common fixed point on cone rectangular metric space.

patil sr, salunke j. common fixed point theorems in cone rectangular metric spaces.

maheshwari ju, anbarasan a. banach fixed point theorem for contraction mapping principle in a cone b-pentagonal metric spaces.

auwalu a, hıncal e. a remark on common fixed points for two self-mappins in cone hexagonal metric spaces.

auwalu a, hıncal e. a remark on common fixed points for two self-mappins in cone hexagonal metric spaces.

Top